MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPY PUMP AND SCALE

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPY PUMP AND SCALE
Model Number AQL-100CS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Affected devices: aquilex fluid control system consisting of pump: aql-100p: (b)(4), scale: aql-100cs: (b)(4).A malfunction cannot be excluded at present.A follow-up report will be submitted after the device has been returned to and tested by the manufacturer.
 
Event or Problem Description
We have been informed of the following event: "technical support was contacted by charlie haskell # tm regard-ing aquilex pump (b)(4) and scale (b)(4).The tm stated that the customer has deficit issues.".
 
Event or Problem Description
We have been informed of the following event: "technical support was contacted by (b)(6) # tm regard-ing aquilex pump 1302ce183 and scale 1607ce0278.The tm stated that the customer has deficit issues.".
 
Additional Manufacturer Narrative
The devices was received on (b)(6) 2020 for evaluation.Visual inspection revealed the following: aql-100p sn 1302ce183: the tube set holder is cracked, high vacuum port is damaged, and design foil is peeled.Aql-100cs sn 1607ce0278: the pump tray chipped and bent, 1 wheel missing, 3 wheels corroded.Functional inspection revealed the following: functional inspection indicated the returned device passed all criteria.This included a scale and deficit test with a result of pass.A malfunction could not be determined.Root cause if there is no malfunction, there can be many reasons why the deficit indicated by the pump does not correspond to the expected deficit, including uterine perforation, non-return of irrigation fluid to the waste containers, so the system cannot calculate the deficit (e.G.Fluid remaining on the floor, doctor's clothing or under-buttocks-drape; use of additional suction system with its own collection containers), or wrong manual determination of the deficit.In case of aql-100, an increased deficit can occur if fluid bags are not exchanged in time but are let run dry.In this case, air can enter the tube set and because the roller wheel of the pump keeps turning, the deficit rises.As the returned devices are working according to specification, the most possible root cause is one of the aforementioned device-independent issues.The manufacturer has closed this case.

Brand Name
AQUILEX FLUID CONTROL SYSTEM
Common Device Name
HYSTEROSCOPY PUMP AND SCALE
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
MDR Report Key9942496
Report Number3002914049-2020-00004
Device Sequence Number2897527
Product Code HIG
UDI-Device Identifier04056702002145
UDI-Public04056702002145
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112642
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL-100CS
Device Catalogue NumberAQL-100CS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2020
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer03/10/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1